RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 6  


Perturbation of a convex-valued operator by a set-valued map of Hammerstein type with non-convex values, and boundary-value problems for functional-differential inclusions
A. I. Bulgakov, L. I. Tkach
3
Multivalued solutions of first-order partial differential equations
A. S. Lakhtin, A. I. Subbotin
33
Growth of entire and meromorphic functions
I. I. Marchenko
59
Quasi-classical asymptotics of quasi-particles
V. P. Maslov, A. S. Mishchenko
85
The defects of admissible balls and octahedra in a lattice, and systems of generic representatives
A. M. Raigorodskii
117
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019